MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANN SCREWDRIVER 6.5; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. CANN SCREWDRIVER 6.5; NAIL, FIXATION, BONE
Catalog Number 110120
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a delay greater that 30 minutes occured due to worn out screwdriver.
 
Additional Manufacturer Narrative
The associated small slap hammer was not returned for evaluation.Therefore the product analysis could not be performed.After repeated requests, smith and nephew has been unable to obtain device details.Smith and nephew has an outstanding request with the reporter for information.As device details were not made available, device history record review cannot be completed.Complaint history review could not be performed with any accuracy due to lack of batch information.There is no information that would suggest the implanted device failed to meet specifications.A relationship, if any, between the device and the reported incident or adverse event could not be corroborated.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however, smith and nephew will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
CANN SCREWDRIVER 6.5
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8084474
Report Number1020279-2018-02539
Device Sequence Number19265916
Product Code JDS
UDI-Device Identifier03596010033970
UDI-Public03596010033970
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1